# SDR HALA2014022500029

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 3466
- Aircraft time: 44,424 hours, 7,980 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1591
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS MESSAGE AT TOP OF CLIMB.  REPLACED LT FWD FUEL BOOST PUMP IAW AMM 28-22-03.  OPS AND LEAK CHECKED GOOD.
